Libby Posted March 2, 2011 Report Share Posted March 2, 2011 I've been on florinef for about a month. 0.1mg didn't seem to do anything so, a week ago, my doc increased me to 0.2mg. Headache. Ohhh, headache. My bp is up around 105/68 - 112/73, which probably does help with the pre-syncope but I can't say for sure because I'm too busy concentrating on the headache (and ignoring the nausea that comes with it) to pay attention. Another thing I've noticed is that my feet turn hideously purple. Standing, sitting normally in a chair. They went blue before, but never this deep a shade. I read that florinef sometimes takes some time to adjust to. How long a time, for anyone who had problems with it and stuck it out? Because I'm kind of ready to poke my eye out.If it's still like this tomorrow, I'll probably call the doc and throw in the towel. Advil's not touching this thing and it's been here, on and off, for 3 days. I prefer blacking out. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.